About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 707686, 8 pages
http://dx.doi.org/10.1155/2013/707686
Research Article

Estimate of Number of Periodic Solutions of Second-Order Asymptotically Linear Difference System

School of Science, Jimei University, Xiamen 361021, China

Received 1 April 2013; Accepted 5 June 2013

Academic Editor: Zidong Wang

Copyright © 2013 Honghua Bin and Zhenkun Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Honghua Bin and Zhenkun Huang, “Estimate of Number of Periodic Solutions of Second-Order Asymptotically Linear Difference System,” Abstract and Applied Analysis, vol. 2013, Article ID 707686, 8 pages, 2013. doi:10.1155/2013/707686